Turkish Journal of Mathematics
Let R be a prime ring of characteristic different from 2, with extended centroid C, U its two-sided Utumi quotient ring, \delta\neq 0 a non-zero generalized derivation of R, f(x_1,..,x_n) a non-central multilinear polynomial over C in n non-commuting variables, a \in R such that a[\delta(f(r_1,..,r_n)),f(r_1,..,r_n)]=0, for any r_1,..,r_n \in R. Then one of the following holds: 1. a=0; 2. there exists \lambda \in C such that \delta(x)=\lambda x, for all x \in R; 3. there exist q \in U and \lambda \in C such that \delta(x)=(q+\lambda)x+xq, for all x\in R, and f(x_1,..,x_n)^2 is central valued on R.
Prime rings, derivations, left Utumi quotient rings, two-sided Martindale quotient ring, differential identities
FILIPPIS, VINCENZO DE (2008) "Posner´s Second Theorem and an Annihilator Condition with Generalized Derivations," Turkish Journal of Mathematics: Vol. 32: No. 2, Article 6. Available at: https://journals.tubitak.gov.tr/math/vol32/iss2/6